Had two cavities filled 8 days ago, one upper left, and one upper right, neither very large. My left side feels fine. My tooth on the right side feels fine, but I think there may have been nerve damage. I don't grind and the filling is not too high (I saw the dentist this past Wednesday). He said everything seemed fine.
Although I can lessen the pain with ibuprofen, if I don't use medicine, I have throbbing, somewhat burning pain. It occurs in my cheek around the needle area from the anesthesia and my jaw (in the back right, both upper and lower jaw). The pain gives me headaches and pain on the right side from my neck up to around my ear.
Any idea on what's happening or possible treatments if the pain doesn't subside on its own?
I thought it was weird that the dentist really wiggled the needle a lot once it was in my cheek. Also, I had two injections in each cheek because I could feel the drilling after the first one. That's it. Really. Thanks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.